MathSciNet Relay Station
MathSciNet bibliographic data
MR2587451 (2011b:32006) 32A38 (32W50)
Wermer, John A Cauchy-Riemann equation for generalized analytic functions. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1667–1672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement